MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; WHEELCHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; WHEELCHAIR
Model Number CX420ADDA-SF
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a wheelchair by provider who stated that "the wheel broke off and the end user fell in the unit," and was reportedly taken to the hospital by ambulance where he was admitted.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD
no.36 danyan road
danyang, jiangsu 21230 0
CH  212300
MDR Report Key16364039
Report Number2438477-2023-00009
Device Sequence Number7543513
Product Code IOR
UDI-Device Identifier00822383528366
UDI-Public00822383528366
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2023
Report Date (Section F) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCX420ADDA-SF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/20/2023
Device Age11 MO
Date Report to Manufacturer02/27/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight120 KG
Date Report Sent to FDA02/13/2023